# SDR P5CA9600395

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Sleeve
- Condition: Piece Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND NR 2 ENGINE EXHAUST SLEEVE, LEFT SIDE, MANY FASTENERS LOOSE AND MISSING, LOWER RIGHT LEADING EDGE SKIN PIECE MISSING, REMOVED AND REPLACED FASTENERS, INSTALLED DOUBLERS PER BOEING SRM 54-30-03 AND SRM 51-10-01.
